# SDR SWAA970932

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 412N116815P
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND NR 2 RT BULLNOSE EMERGENCY EXIT LIGHTS BROKEN AND LENS MISSING.  REPLACED LIGHT ASSEMBLY PER BOEING M/M.
